Vol. 8(2) July 2020, No. 15, pp. 165-171.

A NOTE ON THE STEIN RESTRICTION CONJECTURE AND THE RESTRICTION PROBLEM ON THE TORUS
Vol. 8(2) July 2020, No. 15, pp. 165-171
DUVAN CARDONA

 

Abstract

In this note we discuss the Stein restriction problem on arbitrary n-torus, n ≥ 2. In contrast with the usual cases of the sphere, the parabola and the cone, we provide necessary and sufficient conditions on the Lebesgue indices, by finding conditions which are independent of the dimension n.


Full Text (PDF 102 K)